Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Blurred vision, vertigo on standing up, severe headaches, whooshing sound in ear, occasional pressure in eyes. Relief measures?

I am experiencing blurred vision , vertigo when I stand up, a severe headache and a wooshing sound in one ear. I also occasionally have pain and pressure in my ears. I have been four different antibiotics with no improvement. I am also taking Zyrtec, flonase , and OTC Sudafed . My primary care doctor has referred me to an ENT, but I can t be seen for several days. What can I do to relieve these symptoms?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you have sinusitis and excess mucus in sinus put preesure on he neighbouring organs like head and eyes
and head pressure leads to vertigo and blurring due to eye pressure
take sinus specific antibiotics short course of metronidazole
continue anti allergic to reduce mucus production and thus relieving pressure on neighbouring organs
anti emetics for verigo
but get ent consultation and after getting xray pns waters view he will treat you according to reports
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor